Inequalities for harmonic, spherical and algebraic polynomials
Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 541-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_3_a6,
author = {S. M. Nikol'skii and P. I. Lizorkin},
title = {Inequalities for harmonic, spherical and algebraic polynomials},
journal = {Doklady Akademii Nauk},
pages = {541--545},
year = {1986},
volume = {289},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a6/}
}
S. M. Nikol'skii; P. I. Lizorkin. Inequalities for harmonic, spherical and algebraic polynomials. Doklady Akademii Nauk, Tome 289 (1986) no. 3, pp. 541-545. http://geodesic.mathdoc.fr/item/DAN_1986_289_3_a6/